Loading...
Loading...

Go to the content (press return)

The melnikov method and subharmonic orbits in a piecewise-smooth system

Author
Granados, A.; Hogan, S.; Martinez-seara, M.
Type of activity
Journal article
Journal
SIAM journal on applied dynamical systems
Date of publication
2012
Volume
11
Number
3
First page
801
Last page
830
DOI
https://doi.org/10.1137/110850359 Open in new window
Keywords
Heteroclinic connections, Melnikov method, Piecewise-smooth impact systems, Subharmonic orbits
Group of research
SD - UPC Dynamical Systems

Participants